Yıl 2018, Cilt 47, Sayı 4, Sayfalar 835 - 843 2018-08-01

Some properties of the total graph and regular graph of a commutative ring

Manal Ghanem [1] , Khalida Nazzal [2]

18 18

Let $R$ be a commutative ring with unity. The total graph of $R$, $T(\Gamma(R))$, is the simple graph with vertex set $R$ and two distinct vertices are adjacent if their sum is a zero-divisor in $R$. Let Reg$(\Gamma(R))$ and $Z(\Gamma(R))$ be the subgraphs of $T(\Gamma(R))$ induced by the set of all regular elements and the set of zero-divisors in $R$, respectively. We determine when each of the graphs $T(\Gamma(R))$, Reg$(\Gamma(R))$, and $Z(\Gamma(R))$ is locally connected, and when it is locally homogeneous. When each of Reg$(\Gamma(R))$ and
$Z(\Gamma(R))$ is regular and when it is Eulerian.
Total graph of a commutative ring, Regular graph of a commutative ring, Locally connected, Locally homogeneous, Regular graph, Eulerian graph
  • Anderson, D. F., Badawi, A. The Total graph of a commutative ring, J. Algebra 320, 2706-2719, (2008).
  • Anderson, D. F., Badawi, A.The gereralized total graph of a commutative ring, J. Algebra App. 12 (2013), doi: 10.1142/S021949881250212X (2013).
  • Akbari, S. , Kiani, D., Mohammadi, F., Moradi, S. The total graph and regular graph of a commutative ring. J. Pure Appl. Algebra 213 (12) 2224-2228 (2009).
  • Akbari, S., Haydari, F. The regular graph of a commutative ring, Period Math. Hungar. 67 (2) 211-220 (2013).
  • Asir, T., Chelvam, T. On the total graph and its complement of a commutative ring, Comm. Algebra. 41, 38820-3835, dio:10.1080/009282.2012.678956 (2013).
  • Badawi, A. On the total graph of a ring and its related graphs: A Survey, M. Fontana et al. (eds.), Commutative Algebra: Recent Advances in Commutative Rings, Integer-Valued Polynomials, and Polynomial Functions, Springer, New York. doi: 10.1007/978-1-4939- 0925-4-3 (2014).
  • Chelvam, T., Asir, T. Domination in the total graph of a commutative ring, J. Combin. Math. Combin. Comput. 87, 147-158 (2013).
  • Eri\'{c}, A. Lj., Pucanovi\'{c}, Z. S. Some properties of the line graphs associated to the total graph of a commutative ring, Pure Appl. Math. J. 2 (2) 51-55 (2013).
  • Harary, F. Graph Theory. Publishing Co., Reading Mass (1972).
  • Nazzal K. Total graphs associated to a commutative ring, Palest. J. Math. 5 (Spec.1) (2016).
  • Koshy, T. Elementary number theory with applications. Harcourt Academic press Co.(2002).
  • Maimani, H. R., Wickham, C. Yassemi, S. Rings whose total graphs have genus at most one, Rocky Mountain J. Math. 42, 1421-1758 (2010).
  • Pucanovi, Z., Petrovi, Z. On the radius and the relation between the total graph of a commutative ring and its extensions, Pub. Ins. Math. (Beograd) (N.S.) 89,1-9 (2011).
  • Ramin, A. The total graph of a finite commutative ring. Turk J. Math, 37, 391-397 (2013).
  • Sander, T., Nazzal, K. Minimum flows in the total graph of a finite commutative ring, Trans. Comb. 3(3), 11-20 (2014).
  • Shekarriza, M. H. Shirdareh Haghighia, M. H., Sharifa, H. On the total graph of a finite commutative ring, Comm. Algebra. 40, 2798-2807 (2012).
  • Vince A. Locally homogeneous graphs from groups, J. Graph Theory, 4, 417-422 (1981).
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü Matematik
Yazarlar

Yazar: Manal Ghanem

Yazar: Khalida Nazzal

Bibtex @araştırma makalesi { hujms453103, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {835 - 843}, doi = {}, title = {Some properties of the total graph and regular graph of a commutative ring}, key = {cite}, author = {Ghanem, Manal and Nazzal, Khalida} }
APA Ghanem, M , Nazzal, K . (2018). Some properties of the total graph and regular graph of a commutative ring. Hacettepe Journal of Mathematics and Statistics, 47 (4), 835-843. Retrieved from http://dergipark.gov.tr/hujms/issue/38872/453103
MLA Ghanem, M , Nazzal, K . "Some properties of the total graph and regular graph of a commutative ring". Hacettepe Journal of Mathematics and Statistics 47 (2018): 835-843 <http://dergipark.gov.tr/hujms/issue/38872/453103>
Chicago Ghanem, M , Nazzal, K . "Some properties of the total graph and regular graph of a commutative ring". Hacettepe Journal of Mathematics and Statistics 47 (2018): 835-843
RIS TY - JOUR T1 - Some properties of the total graph and regular graph of a commutative ring AU - Manal Ghanem , Khalida Nazzal Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 835 EP - 843 VL - 47 IS - 4 SN - 1303-5010- M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Some properties of the total graph and regular graph of a commutative ring %A Manal Ghanem , Khalida Nazzal %T Some properties of the total graph and regular graph of a commutative ring %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 4 %R %U
ISNAD Ghanem, Manal , Nazzal, Khalida . "Some properties of the total graph and regular graph of a commutative ring". Hacettepe Journal of Mathematics and Statistics 47 / 4 (Ağustos 2018): 835-843.